# SDR USAA2011031191020

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 33,734 hours, 13,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 522 - MKE-PHX - EMERGENCY LIGHTS - ROW 22 ABC EMERGENCY EXIT LIGHT ON SEAT INOPERATIVE.  REPAIRED WIRING AT ROW 22 LEFT SEAT MOUNTED EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD.
